LAMINAR FLOW IN SYMMETRICAL CHANNELS WITH SLIGHTLY CURVED WALLS .1. JEFFERY-HAMEL SOLUTIONS FOR FLOW BETWEEN PLANE WALLS

被引:140
作者
FRAENKEL, LE
机构
来源
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL AND PHYSICAL SCIENCES | 1962年 / 267卷 / 1328期
关键词
D O I
10.1098/rspa.1962.0087
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:119 / &
相关论文
共 10 条
[1]  
Blasius H., 1910, Z MATH PHYS, V58, P225
[3]  
GOLDSTEIN S, 1938, MODERN DEVELOPMENTS
[4]  
Hamel G., 1917, JAHRESBERICHT DTSCH, P34
[5]   The Two-Dimensional Steady Motion of a Viscous Fluid [J].
Jeffery, G. B. .
PHILOSOPHICAL MAGAZINE, 1915, 29 (172) :455-U53
[6]  
MILNETHOMSON LM, 1950, JACOBIAN ELLIPTIC FU
[8]  
Stewartson K., 1958, Q J MECH APPL MATH, V11, P399
[10]  
WHITTAKER ET, 1927, MODERN ANALYSIS